# SDR TWAA9903302

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: R5 Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LIGHT LOCATED AT R5 EXIT INOP.  SECURED AND ADJUSTED SOCKET.  CHECK-C 12-19-98.
